Bi-embeddings of the projective space PG(3,2)

Bennett, G. K.; Grannell, M. J. and Griggs, T. S. (2000). Bi-embeddings of the projective space PG(3,2). Journal of Statistical Planning and Inference, 86(2) pp. 321–329.



We prove that, up to isomorphism, there is a unique embedding of the point-line design $PG(3,2)$ with itself in an orientable surface. In addition we prove that there are just three pairwise non-isomorphic embeddings of $PG(3,2)$ with itself in a non-orientable surface.

Viewing alternatives


Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions
No digital document available to download for this item

Item Actions